MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number CR-10-P
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Superficial (First Degree) Burn (2685)
Date of Event 09/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing documentation for the cannula revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.A review of the sterilization documentation for the device(s) was found to be satisfactory.
 
Event or Problem Description
A report was received that a week following the rf ablation procedure the patient developed 4 wheals or bumps at the location of the needle insertion.
 
Additional Manufacturer Narrative
Additional information was received that the patient did not have an allergic reaction.The physician thought it may have been a burn, however, no test was done to confirm it and no intervention was required.
 
Event or Problem Description

Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7939801
Report Number3006630150-2018-61216
Device Sequence Number1998638
Product Code GXI
UDI-Device Identifier00813250010916
UDI-Public00813250010916
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K082012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2022
Device Model NumberCR-10-P
Device Catalogue NumberCR-10-P
Device Lot NumberP906
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/12/2018
Supplement Date Received by Manufacturer10/06/2018
Initial Report FDA Received Date10/05/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;